# SDR FQAR20231213

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Valve
- Condition: Failed
- Location: Tire Tube
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MICHELIN AIRSTOP TIRE TUBES HAVE BEEN EXPERIANCING A NUMBER OF VAVLE CORE FAILURES, THE VALVE CORES ARE BEING INSTALLED TOO TIGHT AT THE FACTORY, WHEN ATTEMPTING TO REMOVE THE CORE, WE HAVE HAD 4 TUBES WHERE THE VALVE CORE BROKE APART.
